# SDR DHL9670801C

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, GALLEY DOOR CUTOUT AT FS 635 DAMAGED AND CRACKED JUST ABOVE FLOOR LEVEL.  INSTALLED FRAME REPAIR PER SRM 53-10-4.  REPAIR SIZE 8 INCHES BY 6 INCHES BY 2 INCHES.
